Title Statements
- Full title :Parametrized knot theory / Stanley Ocken.
Summary
The author considers the set [italic]G[italic subscript]n[italic superscript]t([italic]M) (where [italic]M is a manifold) of embeddings of [italic]S[italic superscript]n × [italic]M in [italic]S[italic superscript]n+[italic superscript]2 × [italic]M, homotopic (relative to the boundary) to the standard embedding, modulo an equivalence relation that is a slight modification of the notion of concordance.
Read More ↓Edition Statements
- Publication Date:©1976.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence, R.I
- Language:eng
- Publication Date:©1976.
Notes
"Volume 5, issue 2."
The Physical Object
- Description:vi, 114 pages ; : 26 cm.
Edition Identifiers
- ISBN:0821818708, 9780821818701
- oclc:ocm02035215
- LC Classification:QA3
- Dewey Decimal:510/.8 s
Table of Contents
Introduction - Preliminaries -- Cobordism classes of standard [italic]M-knots -- The set of fake [italic]M-knots -- The group structure -- Computations and geometric results.
Read More ↓Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
Parametrized Knot Theory -- (.djvu)
DJVU · 863.3 KB · updated
Rate & Review